MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Suture Cinch - Long; Endoscopic Tissue Approximation Device
Model Number M00505550
Medical Device Problem Codes Break (1069); Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of cinch wire break.Device code a150101 is being used to capture the reportable event of cinch failure to deploy.Device code a050702 is being used to capture the reportable event of cinch failure to cut.Imdrf code f2301 is being used to capture the reportable event of additional device required.Device evaluation block h11 the suturing cinch was not returned for evaluation, and there was no media available for analysis.The reported event could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the cinch failure to deploy, cinch wire break and cinch failure to cut was due to the physician's technique during the procedure or was related to a device malfunction.For the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was used during a procedure on (b)(6) 2026.During the procedure, the cinch wire broke and failed to deploy and cut the suture.The procedure was completed when the physician manually deployed the cinch.There was no patient complications reported as a result of this event.

Brand Name
Suture Cinch - Long
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25286025
Report Number3005099803-2026-02096
Device Sequence Number9721648
Product Code OCW
UDI-Device Identifier00191506049188
UDI-Public(01)00191506049188(17)280825(10)37302211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505550
Device Catalogue NumberM00505550
Device Lot Number0037302211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown